General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1997, Volume 52, Issue 4(316), Pages 3–48 (Mi umn862)  

This article is cited in 16 scientific papers (total in 17 papers)

$GG$-functions and their relation to general hypergeometric functions

I. M. Gel'fand, M. I. Graev

Scientific Research Institute for System Studies of RAS


Full text: PDF file (494 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:4, 639–684

Bibliographic databases:

UDC: 517.58
MSC: 33C60, 33Dxx
Received: 11.05.1997

Citation: I. M. Gel'fand, M. I. Graev, “$GG$-functions and their relation to general hypergeometric functions”, Uspekhi Mat. Nauk, 52:4(316) (1997), 3–48; Russian Math. Surveys, 52:4 (1997), 639–684

Citation in format AMSBIB
\by I.~M.~Gel'fand, M.~I.~Graev
\paper $GG$-functions and their relation to general hypergeometric functions
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 4(316)
\pages 3--48
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 4
\pages 639--684

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gel'fand, IM, “Fourier transform of fast increasing functions and calculation of integrals arising in the theory of GG-functions”, Doklady Akademii Nauk, 360:5 (1998), 598  mathnet  mathscinet  zmath  isi
    2. Sadovnichii, VA, “On the completeness of systems of generalized hypergeometric functions”, Doklady Akademii Nauk, 360:1 (1998), 23  mathnet  mathscinet  zmath  isi
    3. Gelfand, IM, “GG functions and their relations to general hypergeometric functions”, Letters in Mathematical Physics, 50:1 (1999), 1  crossref  mathscinet  zmath  isi  elib  scopus
    4. Gel'fand, IM, “Special functions associated with complex Lie groups”, Doklady Akademii Nauk, 364:2 (1999), 151  mathnet  mathscinet  zmath  isi
    5. Gel'fand, IM, “Louck polynomials and their relation to general hypergeometric functions and GG-functions”, Doklady Mathematics, 61:3 (2000), 336  zmath  isi  elib
    6. I. M. Gel'fand, M. I. Graev, “$\mathscr N$-functions and their relationship with solutions of general hypergeometric systems and $GG$-systems”, Russian Math. Surveys, 56:4 (2001), 615–647  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Aomoto, K, “Wu's equations and quasi-hypergeometric functions”, Communications in Mathematical Physics, 223:3 (2001), 475  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Gelfand, AIM, “Hypergeometric N-functions”, Doklady Mathematics, 64:1 (2001), 6  mathscinet  isi
    9. Aomoto K., “Monodromy problem related to Wu-Sutherland equations”, Physics and Combinatorics 1999, 2001, 1–10  crossref  mathscinet  zmath  adsnasa  isi
    10. Sadykov, TA, “On the Horn system of partial differential equations and series of hypergeometric type”, Mathematica Scandinavica, 91:1 (2002), 127  crossref  mathscinet  zmath  isi  scopus
    11. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “Hypergeometric functions over an arbitrary field”, Russian Math. Surveys, 59:5 (2004), 831–905  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. Graev, MI, “General hypergeometric functions of matrices and their connection to representations of linear groups and Lie algebras”, Acta Applicandae Mathematicae, 86:1–2 (2005), 3  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    13. Xu, XP, “Path hypergeometric functions”, Journal of Algebra and Its Applications, 6:4 (2007), 595  crossref  mathscinet  isi
    14. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. Graev M.I., “Rings of Formal Power Series and a Multidimensional Analogue of the Lagrange Formula”, Doklady Mathematics, 84:1 (2011), 459–463  crossref  mathscinet  zmath  isi  elib  elib  scopus
    16. Vishnevskaya N.I., “Issledovanie analiticheskoi funktsii konformnoi teorii polya”, Vestnik rossiiskogo universiteta druzhby narodov. seriya: matematika, informatika, fizika, 2012, no. 4, 15–24  elib
    17. Berkesch Ch., Forsgard J., Matusevich L.F., “On the Parametric Behavior of a-Hypergeometric Series”, Trans. Am. Math. Soc., 370:6 (2018), 4089–4109  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:599
    Full text:261
    First page:5

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020